John Libbey Eurotext

European Journal of Dermatology

MENU

Eczematous eruption in patients with psoriasis during risankizumab treatment Volume 30, numéro 5, September-October 2020

Illustrations

  • Figure 1
Auteurs
1 Department of Dermatology, Venereology, and Allergology, University Medical Center, Göttingen, Germany, Robert Koch Straße 40, D-37075 Göttingen, Germany
2 Lower Saxony Institute of Occupational Dermatology, University Medical Center Göttingen, Germany

The advent of biologics two decades ago has revolutionized psoriasis therapy [1]. Biologics can elicit several cutaneous side effects [2]. Eczematous eruptions under treatment with biologics have been reported previously, particularly for TNF-α inhibitors [3, 4], IL-17 antagonists [5], and the IL-12/23 blocker, ustekinumab [6]. Recently, eczematous eruptions under the IL-23p19 inhibitor, guselkumab, have been described in two patients [7, 8]. To our knowledge, this is the first report of two cases [...]